このエントリーをはてなブックマークに追加
ID 42386
JaLCDOI
Sort Key
4
Title Alternative
The Dollar Problem and the U.S Balance of Payments
FullText URL
Author
Tatebe, K.
Note
論説 (Article)
Publication Title
岡山大学経済学会雑誌
Published Date
1972-02-20
Volume
volume3
Issue
issue3-4
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
77
End Page
99
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
OAI-PMH Set
岡山大学
language
日本語
File Version
publisher
NAID
Eprints Journal Name
oer